# SDR MASA2008111400772

- Difficulty date: November 14, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 14,942 hours, 10,318 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Bracket
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7211 ORD-EWR.  AFT FIRE EXTINGUISHER HOLDER BROKEN.  MX RE-SECURED THE FIRE EXTINGUISHER TO THE BRACKET.
